# SDR DL72L981717

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LETTER CHECK NRC NR 61, TWO 1 INCH CRACKS, LOWER TORQUE BOX LT WEB UPPER EDGE ABOVE LIGHTENING HOLE STA 1223.  INSTALLED DOUBLER PER M/M 53-11-0 PG 832.
